# SDR 95ZZZX6821

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5198J
- Make and model: Cessna 402B
- Aircraft serial: 402B0885
- Engine: Cont TSIO520E
- System (JASC): 7414 · Magneto/Distributor
- Part: Oil Seal
- Part number: 10357592
- Condition: Leak
- Location: Lt Mag
- Component: Bendix, S6RN201
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A 50-HOUR INSPECTION, OIL WAS FOUND IN THE LEFT MAGNETO ON THE LEFT ENGINE.  THE OIL SEAL WAS REPLACED AND THE MAGNETO WAS PUT BACK INTO SERVICE.  168.5 HOURS SINCE FACTORY OVERHAUL.
